# SDR IPXA2B76529

- Difficulty date: December 25, 2012
- Submitted: December 26, 2012
- Operation: Air carrier
- Aircraft: N580UP
- Make and model: Boeing 747428F
- Aircraft serial: 25632
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 65B161111
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 X .5 INCH,  HOLE MAIN CARGO DECK FLOOR PANEL AT BS 285, RBL 24.  REPAIRED IAW SRM 53-00-50-2R-1.
